Volume 28, Issue 2
Bombieri's Theorem in Short Intervals

Huixue Lao

Commun. Math. Res., 28 (2012), pp. 173-180.

Published online: 2021-05

Preview Purchase PDF 1 2225
Export citation
  • Abstract

Under the assumption of sixth power large sieve mean-value of Dirichlet $L$-function, we improve Bombieri's theorem in short intervals by virtue of the large sieve method and Heath-Brown's identity.

  • Keywords

prime number, Bombieri's theorem in short interval, Dirichlet polynomial.

  • AMS Subject Headings

11N13, 11N36

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-28-173, author = {Lao , Huixue}, title = {Bombieri's Theorem in Short Intervals}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {28}, number = {2}, pages = {173--180}, abstract = {

Under the assumption of sixth power large sieve mean-value of Dirichlet $L$-function, we improve Bombieri's theorem in short intervals by virtue of the large sieve method and Heath-Brown's identity.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19055.html} }
TY - JOUR T1 - Bombieri's Theorem in Short Intervals AU - Lao , Huixue JO - Communications in Mathematical Research VL - 2 SP - 173 EP - 180 PY - 2021 DA - 2021/05 SN - 28 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19055.html KW - prime number, Bombieri's theorem in short interval, Dirichlet polynomial. AB -

Under the assumption of sixth power large sieve mean-value of Dirichlet $L$-function, we improve Bombieri's theorem in short intervals by virtue of the large sieve method and Heath-Brown's identity.

Huixue Lao. (2021). Bombieri's Theorem in Short Intervals. Communications in Mathematical Research . 28 (2). 173-180. doi:
Copy to clipboard
The citation has been copied to your clipboard